Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 248, NWS Dodge City, KS

August 26, 2011Finney County, Gray County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 26, 2011, 5:47 PM CDT for Finney County, Gray County, Kansas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2011, 5:47 PM CDT (22:47 UTC)
Expired
Aug 26, 2011, 6:19 PM CDT
In force
32 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Finney County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 75 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 6:10 PM CDTTSTM WND GST 658 Ne Garden City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3032 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS53 KDDC 262247
SVRDDC
KSC055-069-262330-
/O.NEW.KDDC.SV.W.0248.110826T2247Z-110826T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
547 PM CDT FRI AUG 26 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS...
  NORTHWESTERN GRAY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 630 PM CDT

* AT 543 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 8 MILES NORTH OF GARDEN CITY...AND MOVING EAST AT
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GARDEN CITY...
  MAINLY RURAL AREAS OF CENTRAL FINNEY AND NORTHWESTERN GRAY
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3819 10052 3788 10058 3798 10099 3820 10098
TIME...MOT...LOC 2246Z 277DEG 19KT 3809 10087
WIND...HAIL 60MPH <.50IN

$$

WAH
1 follow-up statement
823 
WWUS53 KDDC 262319
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
619 PM CDT FRI AUG 26 2011

KSC055-069-262329-
/O.CAN.KDDC.SV.W.0248.000000T0000Z-110826T2330Z/
GRAY KS-FINNEY KS-
619 PM CDT FRI AUG 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FINNEY AND
NORTHWESTERN GRAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3819 10052 3788 10058 3798 10099 3820 10098
TIME...MOT...LOC 2319Z 277DEG 19KT 3807 10065

$$

WAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:59 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Aug 26, 2:59 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
259 PM CDT FRI AUG 26 2011

.SYNOPSIS...

A LARGE CONTINENTAL HIGH IN THE MID/UPPER TROPOSPHERE CONTINUED TO
BE CENTERED OVER THE SOUTHERN ROCKIES AND ADJACENT HIGH PLAINS OF
SOUTHWEST KANSAS INTO THE TEXAS PANHANDLE.  SPECIAL 18Z SOUNDING
TODAY (FOR HURRICANE IRENE) LOOKED QUITE SIMILAR TO YESTERDAY'S 18Z
SOUNDING WITH DUE NORTH WINDS ON THE EAST SIDE OF THE HIGH
300-150MB...BUT WIND SPEEDS GENERALLY 25 KNOTS OR LESS.  LOW LEVEL
FLOW IN THE SOUNDING WAS OUT OF THE SOUTHWEST AND THIS HAS LED TO A
WARM NOSE IN THE LOWER TROPOSPHERE TO SPREAD NORTHEAST ACROSS THE
DDC FA.  19Z TEMPERATURES WERE IN THE 100 TO 104F RANGE WITH A FEW
DEGREES INCREASE EXPECTED BY 22Z.  A WEAK FRONT AT THE SURFACE
EXTENDED FROM NEAR SPRINGFIELD, CO TO HASTINGS, NE AND A DEEPLY
MIXED ATMOSPHERE BY MID AFTERNOON HAS LED TO CUMULUS FIELD
DEVELOPMENT EXTENDING NORTHEAST INTO FAR SOUTHWEST KANSAS.

&&

.DISCUSSION...

DAYS 1-2...

MAIN CHALLENGE WILL BE HIGH TEMPERATURES NEXT COUPLE OF DAYS AND
PRECIPITATION CHANCES TONIGHT...LATE IN THE DAY SATURDAY...AND AGAIN
LATE IN THE DAY/EVENING SUNDAY.

THROUGHOUT THE WEEKEND...THE LARGE SCALE UPPER HIGH WILL SHIFT
SLIGHTLY WESTWARD AS JET STREAM ENERGY DIVES SOUTHEAST AROUND THE
HIGH INTO THE NORTHERN PLAINS AND MIDWEST REGION.  THE FIRST
FRONT...AS DISCUSSED IN THE SYNOPSIS ABOVE...WILL YIELD WIDELY
SCATTERED THUNDERSTORMS AFFECTING MAINLY WESTERN AND NORTHWESTERN
DDC FA AND WILL CONTINUE THE 20-30 POP FORECAST.  GIVEN THE HOT
TEMPERATURES IN THE 102-105 RANGE NEAR THE CONVERGENCE AXIS WITH THE
FRONT AND SIGNIFICANT TEMPERATURE-DEWPOINT SPREADS...WILL HAVE TO
WATCH FOR ISOLATED MICROBURST POTENTIAL WITH THE STRONGEST STORM
GOING INTO THE MID EVENING HOURS THIS EVENING.  GIVEN LACK OF STRONG
FORCING FOR ASCENT AM NOT EXPECTING ANY MESOSCALE CONVECTIVE SYSTEM
TO THRIVE THROUGH THE NIGHT DESPITE WHAT THE GFS WOULD SEEM TO HINT
AT IN ITS QPF FIELD TONIGHT.

ON SATURDAY...THE FRONT WILL WEAKEN AND WINDS ACROSS SOUTHWEST
KANSAS WILL BE LIGHT AND VARIABLE WITH A WEAK PRESSURE GRADIENT IN
PLACE.  BY LATE AFTERNOON/EVENING...WEAK LEE TROUGH WILL REDEVELOP
WITH WINDS BECOMING MORE SOUTHEASTERLY BY SATURDAY EVENING.  WILL GO
WITH 15-20 POPS NEAR THE COLORADO BORDER FOR ANY STORMS DEVELOPING
NEAR THE OLD WASHED-OUT FRONT IN DEEPLY MIXED BOUNDARY LAYER
REACHING CONVECTIVE TEMPERATURE.  SLIGHTLY COOLER 850MB FLOW AND
LACK OF A DOWNSLOPE WARM NOSE IN PLACE...THE HIGHS SHOULD BE A
COUPLE DEGREES LOWER VERSUS FRIDAY...BUT NOT COOL ENOUGH TO PREVENT
THE 50TH 100 DEGREE DAY IN DODGE CITY THIS WARM SEASON.  ON
SUNDAY...A STRONGER PUSH OF COOLER AIR WILL MOVE INTO NORTHERN
KANSAS...BUT THE TIMING OF THE FRONT IS A BIT SLOWER THAN PREVIOUSLY
FORECAST...SO ANOTHER VERY HOT DAY IS EXPECTED ACROSS MUCH OF THE
FORECAST AREA WITH HIGHS WELL INTO THE 100S ONCE AGAIN.  DEVELOPMENT
OF A WARM PLUME +30 TO +32C AT 850MB WILL SUPPORT WIDESPREAD HIGHS
OF 104 TO 108 DEGREES FOR HIGHS...AND HAVE ADJUSTED THE SUNDAY MAXT
ACCORDINGLY...INCLUDING 106 DEGREES FOR DODGE CITY.  20-30 POPS WILL
BE IN THE FORECAST FOR LATE DAY STORMS ALONG THE ADVANCING FRONT
WHEN CONVECTIVE TEMPERATURE IS REACHED AND LOW LEVEL CONVERGENCE
FORCES CONVECTION ALONG THE BOUNDARY...AND THESE POPS WILL BE
CONCENTRATED MAINLY ON THE EASTERN AND CENTRAL PORTION OF THE
FORECAST AREA WHERE MOISTURE CONTENT WILL BE A LITTLE BIT HIGHER
SUPPORTING MORE ORGANIZED STORMS.

DAYS 3-7...

FCST ISSUES THIS PERIOD IS FROPA AND CHANCES OF THUNDERSTORMS SUNDAY
EVENING, THE AMOUNT OF COOLING BEHIND THE FRONT ON MONDAY AND THEN
HOW MUCH THE HEAT BUILDS BACK DURING NEXT WORKWEEK.   MODELS HAVE
BEEN FAIRLY CONSISTENT WITH THE ECMWF BEING THE MOST AGGRESSIVE IN
BRINGING AT LEAST TEMPORARY COOLING MONDAY AS THE UPPER RIDGE SHIFTS
WEST AND ALLOWS FOR A FROPA.  I'M NOT READY TO SINK INTO THIS
SOLUTION OF A STRONG FROPA JUST YET (ECMWF INDICATING MAINLY 80S ON
MONDAY) BUT THIS IS SOMETHING TO BE WATCHED.  AFTER THE VERY HOT DAY
SUNDAY,ESPECIALLY ACROSS THE SOUTH, IT WOULD APPEAR THAT ELEVATED OR
HIGH TERRAIN CONVECTION BEHIND THE FRONT COULD SLIDE INTO MY CWA
SUNDAY NIGHT. HOWEVER, THERE IS SOME DISAGREEMENT ABOUT UPPER
SUPPORT. THE LATEST GFS RUN WAS MORE ROBUST ON THIS SUPPORT (UPPER
S/WV AND JET STREAK) AND GENERATES QUITE A BIT OF QPF ACROSS MY
NORTHEAST HALF OF THE CWA.  THE OTHER DETERMINISTIC MODELS DID NOT
INDICATE MUCH.  I WOULD FAVOR THE LATTER AS THIS HAS BEEN THE TREND
LATELY.

ALL THE LONG RANGE MODELS SHOW THE WESTERLIES STRENGTHENING ENOUGH
TO SUPPRESS THE RIDGE SOUTH WITH THE CENTER PERHAPS SHIFTING
SOUTHEAST OF THE CENTRAL PLAINS BY MID-WEEK.  REGARDLESS, WITH
WESTERLIES STRENGTHENING AND LEE TROUGHING COMMENCING, SOUTHERLY
WINDS WILL RETURN.  HEAT WOULD BUILD BACK INTO THE HIGH PLAINS WITH
THIS SCENARIO.  MID/UPPER LEVEL FLOW THEN WOULD SUPPORT PERHAPS A
LITTLE DEEPER/TROPICAL MOISTURE WHICH MAY BRING AT LEAST SMALL
CHANCES FOR LATE DAY STORMS.  WON'T GET TOO EXCITED ABOUT THIS
PROSPECT BUT DID KEEP MAX TEMPS ON THE HOT SIDE. LATER IN THE WEEK
THERE APPEARS TO BE THE CHANCE OF A DECENT S/WV TROUGH MOVING INTO
THE NORTHERN PLAINS WHICH MAY BRING ANOTHER FRONT.

&&

.AVIATION...

WIDELY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING
ALONG THE SURFACE TROUGH COULD BE IN THE VCNTY OF THE GCK AND HYS
TERMINALS. CONVECTIVE DEBRIS IN THE FORM OF MID/UPPER LEVEL CLOUDS
WILL PERSIST UNTIL ABOUT MIDNIGHT.  SURFACE WINDS COULD BECOME
VARIABLE IN THE GARDEN CITY AREA THIS EVENING. OTHERWISE, NO OTHER
IMPACTS ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69 103  69 106 /  20  10  10  10
GCK  67 102  67 104 /  30  10  10  10
EHA  66 100  67  99 /  20  20  20  10
LBL  68 103  68 105 /  20  10  10  10
HYS  68 100  68  97 /  30  10  10  20
P28  71 103  70 107 /  10   0   0  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN25/07/07
Hazardous weather outlook, Aug 26, 3:55 AM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
355 AM CDT FRI AUG 26 2011

KSZ030-031-043>046-061>066-074>081-084>090-271130-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
355 AM CDT FRI AUG 26 2011 /255 AM MDT FRI AUG 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY TONIGHT, PARTICULARLY ALONG AND WEST OF A LINE FROM ELKHART
TO GARDEN CITY TO HAYS. ISOLATED WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
EARLY SATURDAY NIGHT, ESPECIALLY ALONG AND WEST OF A LINE FROM
ELKHART TO GARDEN CITY TO HAYS. ISOLATED WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY
BUT THESE ARE NOT EXPECTED TO BE SEVERE,

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Special weather statement, Aug 26, 3:24 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
324 PM CDT FRI AUG 26 2011

KSZ030-031-262115-
ELLIS-TREGO-
324 PM CDT FRI AUG 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREGO AND WESTERN ELLIS
COUNTIES...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAKEENEY...MOVING EAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3873 9951 3888 9996 3913 10000 3914 9987
      3914 9949
TIME...MOT...LOC 2024Z 280DEG 17KT 3901 9983

WAH
Special weather statement, Aug 26, 4:28 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT FRI AUG 26 2011

KSZ044-045-262215-
LANE-NESS-
428 PM CDT FRI AUG 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NESS AND SOUTHEASTERN
LANE COUNTIES...

AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALAMOTA...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN CENTRAL NESS AND SOUTHEASTERN LANE COUNTIES...INCLUDING
THE CITIES OF ALAMOTA AND BEELER...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3865 9992 3841 9972 3828 10041 3852 10046
TIME...MOT...LOC 2128Z 295DEG 22KT 3847 10025

WAH
Special weather statement, Aug 26, 4:41 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM CDT FRI AUG 26 2011

KSZ043-044-063-262230-
FINNEY-LANE-SCOTT-
441 PM CDT FRI AUG 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FINNEY...SOUTHEASTERN
SCOTT AND SOUTHERN LANE COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF AMY...MOVING SOUTHEAST AT
15 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3844 10042 3832 10026 3819 10025 3816 10094
      3841 10095
TIME...MOT...LOC 2141Z 282DEG 21KT 3835 10051

WAH
Special weather statement, Aug 26, 4:51 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
451 PM CDT FRI AUG 26 2011

KSZ044-045-063-064-077-262230-
FINNEY-GRAY-HODGEMAN-LANE-NESS-
451 PM CDT FRI AUG 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...
NORTHEASTERN GRAY...NORTHWESTERN HODGEMAN...SOUTHEASTERN LANE AND
SOUTHERN NESS COUNTIES...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NESS CITY TO 9 MILES
SOUTHEAST OF BEELER TO 12 MILES SOUTH OF ALAMOTA...MOVING SOUTHEAST
AT 25 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3826 9963 3805 9993 3799 10029 3830 10050
      3838 10015 3858 9986
TIME...MOT...LOC 2151Z 333DEG 20KT 3843 9989 3830 10009
          3825 10034

WAH
Local storm report, Aug 26, 4:57 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
457 PM CDT FRI AUG 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 WNW ELLIS             38.96N 99.61W
08/26/2011  E1.00 INCH       TREGO              KS   PUBLIC

&&

MSCOTT
Local storm report, Aug 26, 5:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT FRI AUG 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 N TREGO CENTER        38.94N 99.89W
08/26/2011  E0.88 INCH       TREGO              KS   PUBLIC

0455 PM     TSTM WND GST     4 N TREGO CENTER        38.94N 99.89W
08/26/2011  E60.00 MPH       TREGO              KS   PUBLIC

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 3:24 PM CDTSpecial Weather StatementDDCTrego51 min
Aug 26, 4:17 PM CDTSevere Thunderstorm WarningDDCEllis, Trego43 min
Aug 26, 4:28 PM CDTSpecial Weather StatementDDCNess47 min
Aug 26, 4:41 PM CDTSpecial Weather StatementDDCLane49 min
Aug 26, 4:48 PM CDTSevere Thunderstorm WarningDDCTrego12 min
Aug 26, 4:51 PM CDTSpecial Weather StatementDDCHodgeman, Ness39 min
Aug 26, 5:00 PM CDTSevere Thunderstorm WarningDDCTrego45 min
Aug 26, 6:12 PM CDTSpecial Weather StatementDDCFinney48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.